# SDR SWIA202054718

- Difficulty date: December 17, 2020
- Submitted: December 28, 2020
- Operation: Air carrier
- Aircraft: N754EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10173
- Aircraft time: 36,032 hours, 26,347 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670318913
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME SECTION AT FS 319.00 FROM STRINGER 18L-21L IS CORRODED.  C-CHECK RO 12/24/2020.  REMOVED AND REPLACED FRAME SECTION AT 319.00 FROM STRINGER 18L-21L, IAW CRJ-700 SRM.  REF ATTACHED TASK CARD AND M-337.  NO CHANGE TO WEIGHT AND BALANCE.  PRESSURE CHECK GOOD, IAW CRJ 700 AMM.
